# SDR CA021101008

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,348 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve
- Part number: ASI6010454109
- Condition: Cracked
- Location: Swashplate
- Component: Swashplate, Bell, 206010450113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND DURING OVERHAUL. THE CRACKS STARTED AT CORNER OF GLOVES. IT LOOKS LIKE THE PLATING (TUNGSTEN CARBIDE) STARTED TO LIFT UP.
